logo AFST
Normes invariantes par difféomorphismes sur C k (X)
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 2, pp. 335-355.
@article{AFST_1998_6_7_2_335_0,
     author = {S\'evennec, Bruno},
     title = {Normes invariantes par diff\'eomorphismes sur $C^k(X)$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 7},
     number = {2},
     year = {1998},
     pages = {335-355},
     mrnumber = {1656173},
     zbl = {0935.58007},
     language = {fr},
     url={afst.centre-mersenne.org/item/AFST_1998_6_7_2_335_0/}
}
Sévennec, Bruno. Normes invariantes par difféomorphismes sur $C^k(X)$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 2, pp. 335-355. https://afst.centre-mersenne.org/item/AFST_1998_6_7_2_335_0/

[B] Bourbaki (N.) .- Topologie générale, chap. IX, Hermann (1974). | Zbl 0337.54001

[Cf] Cerf (J.) .- Sur les difféomorphismes de la sphère de dimension trois, Springer-Verlag, Lect. Notes in Math. 53, (1968). | MR 229250 | Zbl 0164.24502

[Ci] Cernavskii (A.V.) .- Local contractibility of the homeomorphism group of a manifold, Soviet. Math. Dokl. 9 (1968), pp. 1171-1174; voir aussi T.B. Rushing, Topological embeddings, Academic Press (1973). | MR 236948 | Zbl 0184.26704

[DF] Demichelis (S.) et Freedman (M.H.) .- Uncountably many exotic R4 in standard 4-space, J. Diff. Geom. 35 (1992), pp. 219-254. | MR 1152230 | Zbl 0780.57012

[E] Edwards (R.D.) .- The solution of the 4-dimensional Annulus Conjecture (after Frank Quinn), "Four-manifolds theory" Gordon, Kirby eds, Contemporary Math. 35 (1984), pp. 211-264. | MR 780581 | Zbl 0575.57005

[EK] Edwards (R.D.) et Kirby (R.C.) .- Deformations of spaces of imbeddings, Ann. of Math. 93 (1971), pp. 63-88. | MR 283802 | Zbl 0214.50303

[Go] Gompf (R.E.) .- An exotic menagerie, J. Diff. Geom. 37 (1993), pp. 199-223. | MR 1198606 | Zbl 0808.57012

[G] Gromov (M.) . - Partial Differential Relations, Springer-Verlag (1986). | MR 864505 | Zbl 0651.53001

[H] Hofer (H.) et Zehnder (E.) .- Symplectic invariants and hamiltonian dynamics, Birkhäuser, (1994). | MR 1306732 | Zbl 0805.58003

[J] Jech (T.) .- Set theory, Academic Press (1978). | MR 506523 | Zbl 0419.03028

[KS] Kirby (R.C.) et Siebenmann (L.C.) .- Foundational essays on topological manifolds, smoothings, and triangulations, Ann. of Math. Studies, Princeton Univ. Press, 88 (1977). | MR 645390 | Zbl 0361.57004

[LM] Lalonde (F.) et Mcduff (D.) .- The geometry of symplectic energy, Annals of Math. 141 (1995), pp. 349-371. | MR 1324138 | Zbl 0829.53025

[O] Oxtoby (J.C.) .- Measure and Category, Springer-Verlag, 2ème édition (1980). | MR 584443 | Zbl 0435.28011

[Sh] Shelah (S.) .- Can you take Solovay's inaccessible away ? Israel J. Math. 48, n° 1 (1984), pp. 1-47. | MR 768264 | Zbl 0596.03055

[So] Solovay (R.M.) .- A model of set theory in which every set of reals is Lebesgue-measurable, Annals of Math. 92 (1970), pp. 1-56. | MR 265151 | Zbl 0207.00905

[St] Stern (J.) .- Ensembles (Théorie axiomatique), Encycl. Universalis, 2ème édition (1988).

[Y] Yomdin (Y.) .- Global bounds for the Betti numbers of regular fibers of differentiable mappings, Topology 24, n° 2 (1985), pp. 145-152. | MR 793180 | Zbl 0566.57014